# SDR DALA1165520922

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 62,377 hours, 48,042 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE AT FL350, THE FLIGHT ATTENDANT REPORTED A  "BURNING SMELL" NEAR SEAT ROW 27. THE UPPER & LOWER SIDEWALL CABIN LIGHTS WERE TURNED-OFF AND THE GALLEY POWER WAS SECURED.  FURTHER REPORTS WERE THAT THE SMELL HAD DISSIPATED BY DESCENT TIME.  LANDING AT BUF WAS UNEVENTFUL.
